RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Boltnev, A A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:107
Abstract pages:1582
Full texts:496
References:82

http://www.mathnet.ru/eng/person29396
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/738507

Publications in Math-Net.Ru
2005
1. E. A. Alshina, A. A. Boltnev, O. A. Kacher, “Empirical improvement of elementary gradient methods”, Matem. Mod., 17:6 (2005),  43–57  mathnet  mathscinet  zmath
2. E. A. Alshina, A. A. Boltnev, O. A. Kacher, “Gradient methods with improved convergence rate”, Zh. Vychisl. Mat. Mat. Fiz., 45:3 (2005),  374–382  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:3 (2005), 356–365
2004
3. A. B. Alshin, E. A. Alshina, A. A. Boltnev, O. A. Kacher, P. V. Koryakin, “The numerical solution of initial-boundary value problems for the Sobolev type equations on quasi-uniform grids”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004),  493–513  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 44:3 (2004), 465–484

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020